Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 360, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 27, 2008, 6:50 PM CDT for 4 counties in Iowa. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2008, 6:50 PM CDT (23:50 UTC)
- Expired
- Jun 27, 2008, 7:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Adair County, IA, Clarke County, IA, Madison County, IA, Union County, IA
The radar
The Des Moines radar (KDMX), 77 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 7:05 PM CDT | TSTM WND GST 65 | Afton, IA | REPORTED BY AFTON NEWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 5:46 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -425 J/kg
- Mixed-layer LCL
- 1852 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 272349
SVRDMX
IAC001-039-121-175-280030-
/O.NEW.KDMX.SV.W.0360.080627T2350Z-080628T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT FRI JUN 27 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
SOUTHERN MADISON COUNTY IN SOUTH CENTRAL IOWA...
UNION COUNTY IN SOUTH CENTRAL IOWA...
SOUTHEASTERN ADAIR COUNTY IN SOUTHWEST IOWA...
* UNTIL 730 PM CDT.
* AT 647 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ORIENT
TO CRESTON TO CRESTON AIRPORT...OR ALONG A LINE EXTENDING FROM 44
MILES SOUTHWEST OF DES MOINES TO 51 MILES SOUTHWEST OF DES MOINES
TO 57 MILES SOUTHWEST OF DES MOINES...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
AFTON BY 655 PM CDT...
MACKSBURG BY 700 PM CDT...
THAYER AND LORIMOR BY 705 PM CDT...
MURRAY BY 710 PM CDT...
EAST PERU BY 715 PM CDT...
TRURO AND OSCEOLA BY 725 PM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 26 AND 43.
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...
SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4091 9401 4102 9447 4116 9448 4116 9451
4132 9453 4128 9380 4116 9380 4116 9375
4097 9369 4091 9374
TIME...MOT...LOC 2350Z 280DEG 39KT 4124 9431 4104 9425
4096 9430
$$
ALBRECHT2 follow-up statements
000
WWUS53 KDMX 280013
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
713 PM CDT FRI JUN 27 2008
IAC001-280023-
/O.CAN.KDMX.SV.W.0360.000000T0000Z-080628T0030Z/
ADAIR IA-
713 PM CDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR COUNTY IS
CANCELLED...
AT 709 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR IOWA.
LAT...LON 4100 9434 4116 9426 4116 9425 4131 9425
4128 9380 4116 9380 4116 9375 4097 9369
4091 9374 4091 9401
TIME...MOT...LOC 0013Z 280DEG 39KT 4120 9398 4100 9393
4092 9398
$$
IAC039-121-175-280030-
/O.CON.KDMX.SV.W.0360.000000T0000Z-080628T0030Z/
UNION IA-CLARKE IA-MADISON IA-
713 PM CDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN MADISON...WESTERN CLARKE AND EASTERN UNION COUNTIES...
AT 709 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LORIMOR
TO MURRAY TO 7 MILES SOUTH OF THAYER...OR ALONG A LINE EXTENDING FROM
34 MILES SOUTHWEST OF DES MOINES TO 44 MILES SOUTHWEST OF DES MOINES
TO 50 MILES SOUTHWEST OF DES MOINES...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TRURO BY 720 PM CDT...
OSCEOLA BY 725 PM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 26 AND 43.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY AWAY FROM WINDOWS.
LAT...LON 4100 9434 4116 9426 4116 9425 4131 9425
4128 9380 4116 9380 4116 9375 4097 9369
4091 9374 4091 9401
TIME...MOT...LOC 0013Z 280DEG 39KT 4120 9398 4100 9393
4092 9398
$$
ALBRECHT000
WWUS53 KDMX 280028
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
728 PM CDT FRI JUN 27 2008
IAC039-121-175-280038-
/O.EXP.KDMX.SV.W.0360.000000T0000Z-080628T0030Z/
UNION IA-CLARKE IA-MADISON IA-
728 PM CDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON...WESTERN
CLARKE AND EASTERN UNION COUNTIES WILL EXPIRE AT 730 PM CDT...
AT 726 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4100 9434 4116 9426 4116 9425 4131 9425
4128 9380 4116 9380 4116 9375 4097 9369
4091 9374 4091 9401
TIME...MOT...LOC 0028Z 280DEG 39KT 4117 9377 4097 9372
4089 9377
$$
ALBRECHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:37 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 27, 3:37 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 337 PM CDT FRI JUN 27 2008 .SHORT TERM...TONIGHT ANOTHER INTERESTING FORECAST SCENARIO. WE HAD AN MCV MOVE ACROSS SRN IA WHICH PRODUCED CLEARING SKIES IN ITS WAKE. THIS IS NOW ALLOWING THE ATMOSPHERE TO DESTABILIZE AND WITH MID 60 DEWPOINTS AND CAPES OF 2000-3000...THUNDERSTORMS WILL BE DEVELOPING OVER THE NEXT HOUR OR SO. TO OUR WEST...AN UPPER LEVEL TROUGH IS PUSHING THROUGH THE DAKOTAS AND INTO NW IA. A COUPLE OF VORT CENTERS ARE RIDING THROUGH THE FLOW AND ENHANCING THE UPPER LEVEL SUPPORT. MEANWHILE AT THE SURFACE...LOW PRESSURE OVER MN HAS AN ATTENDANT COLD FRONT OVER OVER SE SDKTA INTO NCEN NEB. THIS FEATURE SHOULD BE THE MAIN SHOW AS THUNDERSTORMS ERUPT AHEAD OF THIS FEATURE IN SOME VERY MOISTURE RICH AND UNSTABLE AIR. ONCE THE STORMS GET GOING THEY SHOULD BE PROGRESSIVE AND PUSH SOUTHEAST ACROSS CENTRAL IOWA THIS EVENING. THE ONE CAVEAT TO THIS SCENARIO IS THE GFS SOLUTION... WHICH DEVELOPS AN MCS ALONG THE IA/MO BORDER AND TRUCKS THAT EAST OVERNIGHT. THE QPF THAT THE GFS PUTS OUT IS IN EXCESS OF 3 INCHES...WHICH WOULD NOT BE FAVORABLE. IT IS HOWEVER THE OUTLIER SO WHILE IT DESERVES MENTION GIVEN OUR PAST HEAVY RAINFALL...IT IS THE LEAST FAVORED GIVEN THE CURRENT POSITION OF DEVELOPMENT. .LONG TERM...SATURDAY THROUGH FRIDAY LARGE UPPER LEVEL CLOSED LOW OVER SOUTHERN MANITOBA WILL DIVE SOUTHEAST IN TO SOUTHERN MINNESOTA BY SATURDAY MORNING THEN CLIP ACROSS NORTHEAST IOWA THROUGH THE DAY. THE 500 MB -20C COLD CORE WILL MOVE OVER THE NORTHERN PORTION OF THE FORECAST AREA BETWEEN 15Z-21Z. IF ANY SURFACE HEATING AT ALL CAN OCCUR AHEAD OF THE UPPER LEVEL SYSTEM AND ARRIVAL OF THE COLD CORE...WILL BECOME A CLASSIC COLD CORE PULSE SEVERE CASE. ANY STORMS THAT DEVELOP IN THESE CASES TEND TO BE PROFICIENT SMALL HAIL PRODUCERS WITH A FEW REACHING UP TO SEVERE LIMITS. IN ADDITION WITH THE PULSE NATURE OF THE STORMS AND UNIDIRECTIONAL FLOW...MICROBURSTS WITH GUSTS TO 60 MPH WILL BE POSSIBLE. WITH THE UPPER LEVEL CIRCULATION PASSING OVERHEAD...CAN NOT RULE OUT A FEW FUNNEL CLOUDS OVER THE NORTH DURING THE TIME PERIOD SPECIFIED ABOVE. HIGHS ON SATURDAY WILL BE FAIRLY COOL WITH HIGHS MAINLY IN THE 70S THOUGH CANNOT DISCOUNT POTENTIAL FOR READINGS TO HOLD IN THE UPPER 60S NEAR THE MASON CITY AREA. CYCLONIC FLOW WILL CONTINUE ON SUNDAY THOUGH BEST UPPER LEVEL ENERGY ASSOCIATED WITH THE UPPER LEVEL SYSTEM WILL BE TO THE EAST...A FEW SHOWERS WILL REMAIN POSSIBLE OVER THE EAST ESPECIALLY IN THE AFTERNOON. THE STATE WILL REMAIN UNDER NORTHWEST FLOW THROUGH MID NEXT WEEK. THE UPPER LEVEL LOW FROM THIS WEEKEND WILL LEAVE THE AREA WASHED OUT SO TO SPEAK FOR MONDAY AND TUESDAY WITH ANY MOISTURE SUPPRESSED WELL TO THE SOUTH. FOR WEDNESDAY AND BEYOND...HAVE FOLLOWED THE MORE CONSISTENT AND PROGRESSIVE ECMWF WITH CHANCES FOR THUNDERSTORMS WEDNESDAY AND THURSDAY WITH THE BOUNDARY THEN SETTLING JUST TO THE SOUTH IN MISSOURI TO END THE WEEK. PLACEMENT OF WHERE THE BOUNDARY STALLS WILL BE HIGHLY DEPENDANT ON THE STRENGTH OF THE LOW PRESSURE SYSTEM MOVING THROUGH THE GULF OF ALASKA WHICH WILL IN TURN BUILD A RIDGE THROUGH THE ROCKY MOUNTAIN WEST. THE STRONGER THE RIDGE BECOMES TO THE WEST...THE FARTHER SOUTH THE SFC BOUNDARY WILL LIKELY SETTLE THEN STALL. && .AVIATION....27/18Z UPPER LEVEL TROUGH AND A COLD FRONT EXTENDING FROM A LOW OVER MN WILL BE THE MAIN PLAYERS IN THE FORECAST. THUNDERSTORMS WILL DEVELOP OVER SDKTA AND NEB AND ROLL ACROSS CENTRAL IOWA DURING THE LATE AFTERNOON THROUGH MID EVENING HOURS. MVFR/IFR COND WL LIFT TO VFR COND THROUGH 22Z THEN THERE WILL BE LCL MVFR/IFR COND IN TSRA. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH HIGHWAY 3 SOUTH TO MISSOURI BORDER UNTIL 00Z. && SHORT TERM/AVIATION...FAB LONG TERM...DONAVON
Hazardous weather outlook, Jun 27, 4:25 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 425 PM CDT FRI JUN 27 2008 IAZ026>028-036>039-046>050-057>062-070>075-081>086-092>097-282130- FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 425 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEAST TWO THIRDS OF CENTRAL IOWA. .DAY ONE...TONIGHT A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA LATER THIS EVENING THROUGH THE OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP AHEAD OF THE FRONT AND PUSH ACROSS THE AREA LATER THIS AFTERNOON THROUGH MIDNIGHT. HEAVY RAINFALL IS LIKELY WITH ANY STORM AND THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WIND. AN ISOLATED TORNADO CANNOT BE RULED OUT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS NORTHERN PORTIONS OF THE AREA...MAINLY NORTH OF HIGHWAY 20 ON SATURDAY AFTERNOON. THE MAIN THREAT WILL BE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT...AND POSSIBLY SATURDAY AFTERNOON AND EVENING. IAZ004>007-015>017-023>025-033>035-044-045-282130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL- 425 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWEST THIRD OF CENTRAL IOWA. .DAY ONE...TONIGHT A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA LATER THIS EVENING THROUGH THE OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP AHEAD OF THE FRONT AND PUSH ACROSS THE AREA THROUGH EARLY EVENING. HEAVY RAINFALL IS LIKELY WITH ANY STORM AND THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WIND. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS NORTHERN PORTIONS OF THE AREA NORTH OF HIGHWAY 20 ON SATURDAY AFTERNOON AND INTO THE EVENING. THE MAIN THREAT WILL BE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEED THIS AFTERNOON AND EVENING AND POSSIBLY SATURDAY AFTERNOON AND EVENING. FAB
In the hours before
Local storm report, Jun 27, 5:53 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
553 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL STUART 41.50N 94.32W
06/27/2008 E1.00 INCH ADAIR IA BROADCAST MEDIA
REPORTED FROM KCCI
&&
MALBRECHLocal storm report, Jun 27, 6:05 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
605 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 4 SW EARLHAM 41.46N 94.19W
06/27/2008 E2.75 INCH MADISON IA LAW ENFORCEMENT
GOLF BALL TO BASEBALL SIZED HAIL AND 30 TO 40 MPH WINDS.
&&
CCOGILLocal storm report, Jun 27, 6:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
640 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST SHELDAHL 41.86N 93.70W
06/27/2008 M67 MPH STORY IA AMATEUR RADIO
MEASURED GUST REPORTED BY AMATEUR RADIO
&&
MALBRECHLocal storm report, Jun 27, 6:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
642 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 1 W CARBON 41.05N 94.84W
06/27/2008 ADAMS IA FIRE DEPT/RESCUE
MACHINE SHED DESTROYED.
&&
STEACHOULocal storm report, Jun 27, 6:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 5 SW CARLISLE 41.45N 93.56W
06/27/2008 M0.88 INCH WARREN IA TRAINED SPOTTER
&&
FBOKSAThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:09 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 9 hr |
| Jun 26, 9:26 PM CDT | River Flood Warning | DMX | Polk | 19 hr |
| Jun 27, 4:27 AM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 23 min |
| Jun 27, 9:21 AM CDT | River Flood Warning | DMX | Mahaska | 11 hr |
| Jun 27, 5:34 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 41 min |
| Jun 27, 5:39 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 36 min |
| Jun 27, 6:06 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 54 min |
| Jun 27, 6:12 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Union | 48 min |
| Jun 27, 6:14 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 46 min |
| Jun 27, 6:21 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 39 min |
| Jun 27, 6:37 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 38 min |
| Jun 27, 6:45 PM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 45 min |
| Jun 27, 6:57 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 48 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.